The Stacks Project


Bibliography item: Osserman

authorOsserman, Brian
titleRelative dimension of morphisms and dimension for algebraic stacks
year2015
typearticle
issn0021-8693
urlhttp://dx.doi.org/10.1016/j.jalgebra.2015.04.022
journalJ. Algebra
volume437
pages52–78

BibTeX code

You can use the following code to cite this item yourself.

@article{Osserman,
  author = {Osserman, Brian},
  title = {Relative dimension of morphisms and dimension for algebraic stacks},
  year = {2015},
  issn = {0021-8693},
  url = {http://dx.doi.org/10.1016/j.jalgebra.2015.04.022},
  journal = {J. Algebra},
  volume = {437},
  pages = {52--78},
}